# SDR USAA2012072000014

- Difficulty date: July 18, 2012
- Submitted: July 20, 2012
- Operation: Air carrier
- Aircraft: N549UW
- Make and model: Airbus A321-231
- Aircraft serial: 4932
- Aircraft time: 2,547 hours, 863 cycles
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Part number: 61639203
- Part serial: C3104
- Condition: Low Pressure
- Location: Evac Slide
- Part time: 2,547 hours, 863 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DOOR 3-R SHOWS CHECK SLIDE PRESSURE ON CIDS PANEL.  REMOVED AND REPLACED DOOR RESERVOIR ASSEMBLY AT DOOR 3R IAW AIRBUS MAINTENANCE MANUAL 25-62-49-04.
